# SDR 9704822711

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Engine: Pwa JT8D17
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,153 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL350, THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALLS.  CREW REDUCED POWER TO IDLE MOMENTARILY AND THEN RESTORED POWER.  AS POWER WAS RESTORED, NO STALLS OCCURRED AND PARAMETERS WERE NORMAL.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BORESCOPE OF NR 2 ENGINE AND REPLACED THE FUEL CONTROL.  NO DAMAGE WAS FOUND, OPERATIONAL CHECK OK.
